# SDR KBM2004F00158

- Difficulty date: June 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113120
- Part serial: 4923
- Condition: Erratic
- Location: Torque Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE GAUGE REPORTED ERRATIC.  REPLACED TORQUE TRANSMITTER WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
